# SDR UIEA2022122801221

- Difficulty date: December 23, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N707GT
- Make and model: Boeing 777F
- Aircraft serial: 67992
- Aircraft time: 221 hours, 37 cycles
- Engine: Ge GE90115B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GE90110B
- Part serial: 901649901651
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

BOTH ENGINES LT & RT,  VIBRATION INDICATIONS WENT UP TO 5.0 UNITS,  R & R BOTH LT & RT ENGINES IAW WO 106031.
